# SDR I5PA2020073085701

- Difficulty date: July 28, 2020
- Submitted: July 30, 2020
- Operation: Air carrier
- Aircraft: N757QM
- Make and model: Boeing 757-29J
- Aircraft serial: 27203
- Aircraft time: 59,615 hours, 32,471 cycles
- System (JASC): 2150 · Cabin Cooling System
- Part: Control Valve
- Part number: 3964801
- Part serial: 712
- Condition: Malfunctioned
- Location: Left A/C Bay
- Stage of operation: AP
- How discovered: O
- Nature of condition: S
- Precautionary procedure: O

## Discrepancy

LEFT AND RIGHT BLEED FLUCTUATION ON APPROACH ASSOCIATED WITH HOT PACK TEMPERATURE. FOR TROUBLESHOOTING REPLACED LEFT PACK FLOW CONTROL VALVE.
